About Withdrawal Symptoms and Some of the Psychological Symptoms of Withdrawal and Others
The combination of a person’s physical and mental effects when they stop using or reduce their intake of a substance like alcohol, prescription drugs, or recreational drugs is known as withdrawal. You may experience a variety of withdrawal symptoms if you abruptly stop using a substance with a high potential for dependence or drastically reduce your use. Depending on the drug and your biological makeup, these withdrawal symptoms can vary greatly in intensity and duration. In some instances, withdrawal symptoms can be unpleasant and even risky. As a result, if you want to cut down on or stop using drugs, you should always consult your doctor first. What are the signs and symptoms of withdrawal? How does it feel to be in withdrawal? The symptoms of drug withdrawal vary from person to person. Let’s look further in this guide about withdrawal symptoms.
Symptoms of Withdrawal –
The following are some of the typical withdrawal symptoms:
- Appetite changes and mood changes
- Chills or shivering
- Depression & fatigue
- Irritability and muscle pain
- Nausea and restlessness
- Runny nose and shakiness
- Difficulty sleeping and sweating or tremors
- Vomiting, and even more severe symptoms like delirium, hallucinations, and seizures.
Psychological Withdrawal –
The kind of symptoms you get and how bad they are can be affected by how long you were taking them, how much you took of them, and how much you took of them. The psychological withdrawal, such as depression or dysphoria, can last much longer than the physical withdrawal symptoms, which may only last a few days or a week.
Identifying withdrawal. When someone stops using a substance or reduces their use, they may notice signs of withdrawal. For instance, if you skip your usual cup of coffee in the morning, you might experience withdrawal symptoms like fatigue, headache, and irritability.
Talk to Doctor –
Before you reduce or stop taking a medication or drug, you should talk to your doctor for advice on how to do so safely and minimize potential withdrawal symptoms. Withdrawal symptoms are an indication of substance dependence. If you are having trouble managing your symptoms, your doctor may be able to assist you and provide medical supervision to ensure your safety as you detox from a substance. Additionally, your doctor will be able to determine whether the symptoms you are experiencing are the result of withdrawal or another condition.